Volume 14, issue 4 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Comparing geometric realizations of tricategories

Antonio M Cegarra and Benjamín A Heredia

Algebraic & Geometric Topology 14 (2014) 1997–2064
Bibliography
1 J C Baez, The homotopy hypothesis
2 J C Baez, M Neuchl, Higher-dimensional algebra, I: Braided monoidal $2$–categories, Adv. Math. 121 (1996) 196 MR1402727
3 C Balteanu, Z Fiedorowicz, R Schwänzl, R Vogt, Iterated monoidal categories, Adv. Math. 176 (2003) 277 MR1982884
4 J Bénabou, Introduction to bicategories, from: "Reports of the Midwest Category Seminar", Springer (1967) 1 MR0220789
5 C Berger, Double loop spaces, braided monoidal categories and algebraic $3$–type of space, from: "Higher homotopy structures in topology and mathematical physics", Contemp. Math. 227, Amer. Math. Soc. (1999) 49 MR1665460
6 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, Lecture Notes in Mathematics 304, Springer (1972) MR0365573
7 M Bullejos, A M Cegarra, On the geometry of $2$–categories and their classifying spaces, $K\!$–Theory 29 (2003) 211 MR2028502
8 M Bullejos, A M Cegarra, Classifying spaces for monoidal categories through geometric nerves, Canad. Math. Bull. 47 (2004) 321 MR2072592
9 P Carrasco, A M Cegarra, (Braided) tensor structures on homotopy groupoids and nerves of (braided) categorical groups, Comm. Algebra 24 (1996) 3995 MR1414569
10 P Carrasco, A M Cegarra, Schreier theory for central extensions of categorical groups, Comm. Algebra 24 (1996) 4059 MR1414570
11 P Carrasco, A M Cegarra, A R Garzón, Nerves and classifying spaces for bicategories, Algebr. Geom. Topol. 10 (2010) 219 MR2602835
12 P Carrasco, A M Cegarra, A R Garzón, Classifying spaces for braided monoidal categories and lax diagrams of bicategories, Adv. Math. 226 (2011) 419 MR2735766
13 A M Cegarra, A R Garzón, Homotopy classification of categorical torsors, Appl. Categ. Structures 9 (2001) 465 MR1865612
14 A M Cegarra, E Khmaladze, Homotopy classification of graded Picard categories, Adv. Math. 213 (2007) 644 MR2332605
15 E Cheng, N Gurski, The periodic table of $n$–categories for low dimensions II: Degenerate tricategories, arXiv:0706.2307
16 J W Duskin, Simplicial matrices and the nerves of weak $n$–categories. I: Nerves of bicategories, Theory Appl. Categ. 9 (2002) 198 MR1897816
17 Z Fiedorowicz, The symmetric bar construction (1998)
18 R Garner, N Gurski, The low-dimensional structures formed by tricategories, Math. Proc. Cambridge Philos. Soc. 146 (2009) 551 MR2496344
19 P G Goerss, J F Jardine, Simplicial homotopy theory, Progress in Mathematics 174, Birkhäuser (1999) MR1711612
20 R Gordon, A J Power, R Street, Coherence for tricategories, Mem. Amer. Math. Soc. 117 (1995) MR1261589
21 A Grothendieck, Catégories fibrées et descente, from: "Séminaire de géométrie algébrique du Bois Marie 1966/67" (editors P Berthelot, A Grothendieck, L Illusie), Lecture Notes in Math. 224, Springer (1971) 145
22 N Gurski, Nerves of bicategories as stratified simplicial sets, J. Pure Appl. Algebra 213 (2009) 927 MR2498786
23 N Gurski, Loop spaces, and coherence for monoidal and braided monoidal bicategories, Adv. Math. 226 (2011) 4225 MR2770448
24 N Gurski, Biequivalences in tricategories, Theory Appl. Categ. 26 (2012) 349 MR2972968
25 N Gurski, Coherence in three-dimensional category theory, Cambridge Tracts in Mathematics 201, Cambridge Univ. Press (2013) MR3076451
26 K A Hardie, K H Kamps, R W Kieboom, A homotopy bigroupoid of a topological space, Appl. Categ. Structures 9 (2001) 311 MR1836257
27 L Illusie, Complexe cotangent et déformations, II, Lecture Notes in Mathematics 283, Springer (1972) MR0491681
28 J F Jardine, Supercoherence, J. Pure Appl. Algebra 75 (1991) 103 MR1138365
29 A Joyal, R Street, Braided tensor categories, Adv. Math. 102 (1993) 20 MR1250465
30 A Joyal, M Tierney, Algebraic homotopy types, Handwritten lecture notes (1984)
31 M M Kapranov, V A Voevodsky, $2$–categories and Zamolodchikov tetrahedra equations, from: "Algebraic groups and their generalizations: quantum and infinite-dimensional methods" (editors W J Haboush, B J Parshall), Proc. Sympos. Pure Math. 56, Amer. Math. Soc. (1994) 177 MR1278735
32 S Lack, Icons, Appl. Categ. Structures 18 (2010) 289 MR2640216
33 S Lack, A Quillen model structure for Gray-categories, J. $K\!$–Theory 8 (2011) 183 MR2842929
34 S Lack, S Paoli, $2$–nerves for bicategories, $K\!$–Th. 38 (2008) 153 MR2366560
35 O Leroy, Sur une notion de $3$–catégorie adaptée à l'homotopie (1994)
36 J P May, The spectra associated to permutative categories, Topology 17 (1978) 225 MR508886
37 D Quillen, Higher algebraic $K\!$–theory, I, from: "Algebraic $K\!$–theory, I: Higher $K\!$–theories", Lecture Notes in Math. 341, Springer (1973) 85 MR0338129
38 G Segal, Classifying spaces and spectral sequences, Inst. Hautes Études Sci. Publ. Math. (1968) 105 MR0232393
39 G Segal, Categories and cohomology theories, Topol. 13 (1974) 293 MR0353298
40 C Simpson, Homotopy theory of higher categories, New Mathematical Monographs 19, Cambridge Univ. Press (2012) MR2883823
41 J D Stasheff, Homotopy associativity of $H$–spaces, I, II, Trans. Amer. Math. Soc. 108 (1963) 293 MR0158400
42 D Stevenson, The geometry of bundle gerbes, PhD thesis, University of Adelaide (2000)
43 R Street, The algebra of oriented simplexes, J. Pure Appl. Algebra 49 (1987) 283 MR920944
44 R Street, Categorical structures, from: "Handbook of algebra, Vol. 1" (editor M Hazewinkel), Handb. Algebr. 1, Elsevier/North-Holland (1996) 529 MR1421811
45 R Street, Categorical and combinatorial aspects of descent theory, Appl. Categ. Structures 12 (2004) 537 MR2107402
46 Z Tamsamani, Sur des notions de $n$–catégorie et $n$–groupoïde non strictes via des ensembles multi-simpliciaux, $K\!$–Theory 16 (1999) 51 MR1673923
47 R W Thomason, Homotopy colimits in the category of small categories, Math. Proc. Cambridge Philos. Soc. 85 (1979) 91 MR510404